AMS eContent Search Results
Matches for: msc=(35A08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Cesare Parenti and Alberto Parmeggiani. On the Stability of the $C^\infty$-Hypoellipticity under Perturbations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hans-Christoph Grunau, Frédéric Robert and Guido Sweers. Optimal estimates from below for biharmonic Green functions. Proc. Amer. Math. Soc. 139 (2011) 2151-2161. MR 2775393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marco Bramanti, Luca Brandolini, Ermanno Lanconelli and Francesco Uguzzoni. Non-divergence equations structured on H\"ormander vector fields: heat kernels and Harnack inequalities. Memoirs of the AMS 204 (2010) MR 2604962.
Book volume table of contents   

[4] Maria Manfredini. A note on the Poincaré inequality for Lipschitz vector fields of step two. Proc. Amer. Math. Soc. 138 (2010) 567-575. MR 2557174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Henri Berestycki, François Hamel and Nikolai Nadirashvili. The speed of propagation for KPP type problems. II: General domains. J. Amer. Math. Soc. 23 (2010) 1-34. MR 2552247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hongjie Dong and Seick Kim. Green's matrices of second order elliptic systems with measurable coefficients in two dimensional domains. Trans. Amer. Math. Soc. 361 (2009) 3303-3323. MR 2485428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Seick Kim. Gaussian estimates for fundamental solutions of second order parabolic systems with time-independent coefficients. Trans. Amer. Math. Soc. 360 (2008) 6031-6043. MR 2425701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nguyen Minh Tri. Semilinear hypoelliptic differential operators with multiple characteristics. Trans. Amer. Math. Soc. 360 (2008) 3875-3907. MR 2386250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Qiaohua Yang and Fuliu Zhu. The heat kernel on H-type groups. Proc. Amer. Math. Soc. 136 (2008) 1457-1464. MR 2367120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrea Bonfiglioli and Francesco Uguzzoni. Harnack inequality for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 359 (2007) 2463-2481. MR 2286040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni. Fundamental solutions for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 356 (2004) 2709-2737. MR 2052194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Erik B. Hansen and George C. Hsiao. Integral representation in the hodograph plane of compressible flow. Quart. Appl. Math. 61 (2003) 73-88. MR MR1955224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni. Levi's parametrix for some sub-elliptic non-divergence form operators. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 10-18. MR 1988867.
Abstract, references, and article information   
View Article: PDF

[14] Andrzej Hanyga and M. Seredyńska. Asymptotic and exact fundamental solutions in hereditary media with singular memory kernels. Quart. Appl. Math. 60 (2002) 213-244. MR MR1900491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Michael Grosser, Eva Farkas, Michael Kunzinger and Roland Steinbauer. On the foundations of nonlinear generalized functions I and II. Memoirs of the AMS 153 (2001) MR 1848157.
Book volume table of contents   

[16] Xiaofeng Ren and Juncheng Wei. Single-point condensation and least-energy solutions. Proc. Amer. Math. Soc. 124 (1996) 111-120. MR 1301045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Nagel, F. Ricci and E. M. Stein. Fundamental solutions and harmonic analysis on nilpotent groups. Bull. Amer. Math. Soc. 23 (1990) 139-144. MR 1026972.
Abstract, references, and article information   
View Article: PDF

[18] A. G. Ramm and Lige Li. Estimates for Green's functions . Proc. Amer. Math. Soc. 103 (1988) 875-881. MR 947673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1